On A Class of Semicommutative Rings


Revision as of 11:47, 18 December 2017; view current revision
←Older revision | Newer revision→
Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 47, (2017), Pages 69-85

Abdullah Harmanci

Department of Mathematics,

Hacettepe University,



Handan Kose

Department of Mathematics,

Ahi Evran University,



Abstract Let R be a ring with identity and an ideal $I$. In this paper, we introduce a class of rings generalizing semicommutative rings which is called I-semicommutative. The ring R is called I-semicommutative whenever ab = 0 implies aRb\subseteq I for any a, b\in R. We investigate general properties of I-semicommutative rings and show that several results of semicommutative rings and J-semicommutative rings can be extended to I-semicommutative rings for this general settings.

Keywords Semicommutative rings, J-Semicommutative rings, I-Semicommutative rings, Exchange rings, Ideal extensions, Nil Semicommutative rings.

Classification (MSC2000) 13C99, 16D80, 16U80.

Full text

Full paper

Personal tools